# SDR DL73K002508

- Difficulty date: December 23, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 48,253 hours, 38,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF BURNING PLASTIC REPORTED IN AFT GALLEY JUST AFTER TAKEOFF.  ODOR WENT AWAY JUST PRIOR TO LANDING.  INSPECTED FWD AND AFT BAG BINS, NO SMELL NOTED.  INSPECTED AFT GALLEY AREA FOUND NEW RUBBER SEAL AREA WITH RTV SMELL.  CHECKED AIR COND SYSTEM AND GASPER FAN WITH NO SMELL NOTED AND OPERATIONS NORMAL.  NO INDICATION OF ANY BURNT APPEARANCE IN AFT AREA OF AIRCRAFT.  OK FOR SERVICE.
